# SDR MALA040867

- Difficulty date: November 18, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 29,382 hours, 25,007 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC2 INSPECTION, NOTED STABILIZER L/E, FOUND DENT ON UPPER SKIN OF RT HORIZONTAL STAB.  DIAMETER OF DENT IS 1.875 INCH DEPTH IS .057.  DENT IS 3.875 INCH AFT OF SKIN PANEL LEADING EDGE, 72 INCHES O/B FROM FUSELAGE.
